Each FEXODIS-120 tablet contains fexofenadine 120mg.
FEXODIS-120 is the brand name for the antihistamine, fexofenadine. This drug belongs to the class of second-generation antihistamines. Unlike other antihistamines, this drug does not cause drowsiness by crossing the blood-brain barrier. Fexofenadine acts a selective and peripheral H1-antagonist and prevents the histamine from activating the H1 receptors that are present in the GI tract, large blood vessels and bronchial smooth muscles. This action of fexofenadine arrests the activity of histamine and relieves the allergy symptoms such as running nose, itchy eyes and sneezing.
This drug does not exhibit anticholinergic and antidopaminergic activity.
As directed by the physician
FEXODIS-120 tablet is contraindicated in patients with hypersensitivity towards fexofenadine. This medicine is also contraindicated in patients with kidney diseases.
Adverse effects of this medicine include headache, nausea, vomiting, diarrhea, pain, cough, dizziness, dyspepsia and menstrual cramps.
There are no sufficient and well-controlled studies when it comes to fexofenadine administration in pregnant women and nursing mothers. Therefore, if you are pregnant or nursing, discuss with your doctor about your condition before taking this medicine.
FEXODIS-120 tablets are available in 10X10’s Alu Alu packing.
The medical information on this website is provided as an information resource only. The information on this website is not intended to be a substitute for professional medical advice, diagnosis or treatment. Always seek the advice of your physician or other qualified health provider or a medical practitioner with any questions you may have regarding a medical condition, or to assist in understanding any information or in applying information, that you might have come across, on this website. Please note that it dangerous to take any medication without doctor’s prescription or professional advice from a registered health practitioner. Make sure to follow the instructions of physician/doctor/ registered medical practitioner before using this medicine. Medical and health information changes constantly. Therefore, the information provided on this website should not be considered current, complete or exhaustive. Please consult your healthcare provider, before coming to any conclusions with respect to your health condition or for guidance about a specific medical condition. The allopathic medicine as per the law in India must be sold by retail pharmacies holding valid trading drug license only.
Keep the medicines out of the children’s reach. This product is to be stored as recommended. Do not exceed the recommended dosage. Do not use this information in place of a visit, consultation or advice of your healthcare providers.